Hi Robert, I started treatment 7 months ago, on Truvada and efevirans. 3 months in treatment was already undetectable after being on 240 CD and 90000 VL. For this month I have taken the Truvada generic (emtricitabine)with efevirans. I am 24, male and generally leaving healthy. Recently I have joint pains on my hands and feet as well as sore feet (feet and hands becoming heavy, pale and burning)and my thighs are developing some itchy reddish rash but not major. I have my next Doctor appointment on he 15th March. Could this be signs of treatment resistance (Only missed my meds 3 times. Please respond as I cannot take the tiredness any more
Your symptoms are not signs of treatment resistance. Your HIV specialist will take a more detailed history, perform a physical examination and obtain the appropriate laboratory studies to determine what's going on. You may be experiencing some drug side effects or developing neuropathy symptoms. Regarding the fatigue, there are many potential causes. Check out the information in the archives of this forum. We have a chapter devoted to causes of HIV-associated fatigue.